# SDR SWIA2019120646823

- Difficulty date: August 27, 2019
- Submitted: December 6, 2019
- Operation: Air carrier
- Aircraft: N124SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000439
- Aircraft time: 14,857 hours, 7,993 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Frame 88
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WET AREA- FR88 Y=+273 BEAM CORRODED. (C-CHECK) RO 9/11/2019    REMOVED  CORROSION ON FR88 Y=+273 BEAM IN AFT WET AREA. FR88 Y=+273 BEAM CAP NOMINAL: 0.070". MAX. MATERIAL REMOVED: 0.022". REMAINING MATERIAL: 0.048" ALLOWABLE DAMAGE: 0.017". FR88 Y=+273 BEAM CAP IN AFT WET AREA IS OUT OF LIMITS. REF SRM. DEPTH GAUGE ASSET #: 61468. CAL. DUE: 03-26-20. REMOVED AND REPLACED AFT WET AREA- FR88 Y=+273 BEAM REF SRM.  THIS SDR IS BEING REPORTED AS PART OF THE CORRECTIVE ACTION PLAN FOR VDR REGARDING SDRS OVER DUE.
